Bone pain with Copaxone?

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Bone pain with Copaxone?

Postby andya » Fri Apr 04, 2014 7:55 pm

I have been dealing with various bone pain in feet, hips and knees for about the last 3 years. Has anyone else experienced bone pain? I have had many X-rays and MRIs and nothing significantly wrong can be found besides my MS. My neuro says pain is not related to my MS. I saw ortho last week and he asked if it could be a side effect of Copaxone. This thought never occurred to me until he asked. I have been on Copaxone since 1999 (only getting off to have children). Has anyone else been on Copaxone over 10 years? If so, what side effects do you experience?

Thank you,
Andrea
DX 1999
andya
Newbie
 
Posts: 2
Joined: Fri Apr 04, 2014 7:38 pm

Advertisement

Re: Bone pain with Copaxone?

Postby diamondgem » Wed Jun 11, 2014 7:44 am

I have only begun Copaxone a few days ago, however was experiencing bone pain for the last year and a half in my hips, wrists and ankles. My new doctor drew a Vitamin D level and found that I was extremely Low. Within a few weeks of Vitamin D supplements and a little sunshine daily, my bone pain has greatly diminished. (Vitamin D deficiency can exacerbate symptoms of MS). Hope this helps you.
diamondgem
Newbie
 
Posts: 1
Joined: Wed Jun 11, 2014 7:20 am


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service